MAUDE Adverse Event Report: ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/04/2024, it was reported by a sales representative via (b)(4) that an ar-9297-15 angled reamer is damaged (non-specifically).This was discovered during an unspecified procedure, with no patient harm reported.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-9297-15 angled reamer sleeve lot number: 052224 was received for investigation.Visual inspection noted that there was an ar-9676 angled reamer driveshaft unknown batch number stuck inside the angle reamer sleeve.Functional testing was not performed due to there being an ar-9676 angled reamer shaft stuck inside the device that cannot be removed.The most likely cause is attributed to misuse due to interference with the mating instrument.Refer to the investigation photos.Complaint is confirmed.

Brand Name
AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19201692
Report Number1220246-2024-02538
Device Sequence Number8021793
Product Code LXH
UDI-Device Identifier00888867350038
UDI-Public00888867350038
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Device Catalogue NumberAR-9297-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown